# SDR AALA201605129005

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 8,770 hours, 3,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD FLIGHT ATTENDANT PANEL, CHECK DOOR PRESS WARNING ILLUMINATED.  SERVICED 2R DOOR ASSIST BOTTLE IAW AMM 52-10-00.  NO LEAKS NOTED.
